# SDR C2XA10IA235

- Difficulty date: August 18, 2010
- Submitted: August 19, 2010
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 22,796 hours, 17,310 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1558A
- Condition: Failed
- Location: Cargo Bay
- Part time: 21,327 hours, 20,031 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2435, THE CREW REPORTED THAT THE BAGGAGE SMOKE DETECTOR FAILED ON TEST.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE BAGGAGE COMPARTMENT FORWARD SMOKE DETECTOR, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
